MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id#(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during preparation for an endoscopic vessel harvesting procedure, vasoviewhempro vh-3500 silicone tip of cutting device was partly detached right out of box.There was no patient involvement.Photos provided by the complainant show the jaws with the silicone peeling off one side.There is no evidence of blood.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).Updated sections: b-4, g-3, g-6, h-2, h-3,h-6, h-11.The device was returned to the factory for evaluation on 08/08/2024.Photographs were provided by the account.A photographic evaluation was conducted.Signs of clinical use and no evidence of blood was observed.The device was observed outside its product packaging.There were no visual defects observed on the heater wire or the intact gray silicone insulation on the hot jaw.The gray silicone insulation on the tip of the cold jaw was observed to be peeled back.No other visual defects were observed.An investigation was conducted on 08/21/2021.A visual inspection was conducted.The device was returned in its opened plastic carrier.Signs of clinical use were observed.Although the complaint was reported as an out of box failure, under microscopic inspection, evidence of blood was observed.There were no visual defects observed on the heater wire or the intact gray silicone insulation.The gray insulation on the cold jaw tip was observed to be peeled from the center of the cold jaw to the tip of the cold jaw.No other visual defects were observed.Based on the returned condition of the device as well as the photographic evaluation, the reported failure "peeled; delaminated;jaw" was confirmed.The lot # 3000398856 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19998741
Report Number2242352-2024-00936
Device Sequence Number11855713
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public00607567701250
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2025
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000398856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/17/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown